# SDR NSVA20070150

- Difficulty date: June 7, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N344CJ
- Make and model: Saab 340B
- Aircraft serial: 344
- Aircraft time: 27,478 hours, 31,789 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Part serial: 17275
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CABIN EMERGENCY LIGHT DOES NOT ILLUMINATE.  REMOVED AND REPLACED POWER SUPPLY PN ON/OFF 60-1321-1 SN OFF 17275.
